# SDR RAIA970515

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 10200311
- Condition: Faulty
- Location: Nr 2
- Part time: 10,224 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7380 - LEFT ENGINE TORQUE BUGS FLUCTUATE WITH RIGHT ENGINE RUNNING.  REPLACED RIGHT GENERATOR CONTROL UNIT.  (X)
